# SDR SWIA2019101846544

- Difficulty date: October 2, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE PREVIOUS REPAIR IS CRACKED BEHIND MOTOR PULLEY BRACKET, APPROX 1.5" LONG. (C-CHECK) RO: 10/16/2019 REMOVED AND REPLACED AFT PAX DOOR DRAG ANGLE IAW SRM.
